4 ms·
Viagra doesn't "make" you hard, you still need sexual stimulus. I've taken it and then the sexual opportunity fell through, so I went back to coding or whateve
by saulpw 2y ago
Viagra doesn't "make" you hard, you still need sexual stimulus. I've taken it and then the sexual opportunity fell through, so I went back to coding or whatever, and I didn't notice anything different.
- arresin 2y agoDang, that is a sad tale.
- wumbo 2y agoSevere warning. I have no sexual problems and took a viagra once. It definitely was automatic and persistent. It was terrible. It wouldn’t even go away when I was done with it.
- paiute 2y agoPseudoephedrine
- ThrowawayTestr 2y agoYou shouldn't mix uppers and downers.
- paiute 2y agoIt’s one of the things they might give in a hospital for it.
- rblatz 2y agoThe espresso martini would like to have a chat with you.
- portaouflop 2y agoSmall doses are fine
- wumbo 2y agoWhy the downvotes? People are giving wrong and dangerous advice. Yeah, you can say “well just don’t take it if it’s not prescribed.” But don’t bury the truth. If you don’t have ED and you take it, the GP is wrong.
- dbdoug 2y agoI can (at the ripe old age of 78) confirm this completely. Without stimulation, nothing except facial flushing. With stimulation, and only with stimulation, a functioning erection.
- adastra22 2y ago> nothing except facial flushing What does this mean?
- rzzzt 2y agoPerson takes pill, face gets a bit more rosy than usual. I guess it has an effect on small blood vessels everywhere.
- jcims 2y ago>Without stimulation, nothing except facial flushing. and for me, a stuffy nose and splitting headache.
- loeg 2y ago> Viagra doesn't "make" you hard It definitely does. > you still need sexual stimulus. Not really, or to a much lesser extent.
- mirekrusin 2y agoMaybe that's just java language, have you tried with other ones?
- deleted 2y ago[deleted]
- chkaloon 2y agoBut it does frequently cause nasal congestion, unrelated to sexual simulation
- XajniN 2y agoIt’s not unrelated actually, there is some tissue inside the nose cavity that is similar to the erectile tissue of the penis. That’s why the nose gets “stuffy” from sildenafil, and that’s why you sometimes sneeze when aroused.
- gjs4786 2y agoWrong python. Hehehe
- rs_rs_rs_rs_rs 2y ago>Viagra doesn't "make" you hard, you still need sexual stimulus. That's Cialis, Viagra should make you hard even when you're in the confession booth talking to a priest.
- myrandomcomment 2y agoViagra = standing at attention pretty much no matter what is going on. Cialis = you have to have the mind/stimulus.
- noduerme 2y agowhich one makes the priest hard?
- fetzu 2y agoViagra was approved in the 90’s and Cialis in 2003, so I’m guessing none of them..
- zolbrek 2y agoI have experience with both, this is not the case.